On the Hasegawa–Wakatani equations with vanishing resistivity

Search this Article

Journal

  • Proceedings of the Japan Academy. Ser. A, Mathematical Sciences

    Proceedings of the Japan Academy. Ser. A, Mathematical Sciences 87(9), 156-161, 2011-11

    Japan Academy

Codes

  • NII Article ID (NAID)
    40019128058
  • NII NACSIS-CAT ID (NCID)
    AA00785474
  • Text Lang
    ENG
  • ISSN
    0386-2194
  • NDL Article ID
    023368313
  • NDL Call No.
    Z53-T494
  • Data Source
    NDL 
Page Top